Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Global existence and asymptotic behavior for a mildly degenerate Kirchhoff wave equation with boundary damping


Author: Qiong Zhang
Journal: Quart. Appl. Math. 70 (2012), 253-267
MSC (2010): Primary 35L80, 35B40
Published electronically: February 3, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this article a degenerate nonlinear dissipative wave equation of Kirchhoff type with nonlinear boundary damping is considered. We prove the existence, uniqueness and regularity of the global solution of the system when the initial data are small enough and the geometry of the domain satisfies suitable assumptions. We also obtain the polynomial decay property of the global solution.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35L80, 35B40

Retrieve articles in all journals with MSC (2010): 35L80, 35B40


Additional Information

Qiong Zhang
Affiliation: Department of Mathematics, Beijing Institute of Technology, Beijing, 100081, People’s Republic of China
Email: zhangqiong@bit.edu.cn, qiongzhg@gmail.com

DOI: http://dx.doi.org/10.1090/S0033-569X-2012-01281-0
PII: S 0033-569X(2012)01281-0
Keywords: Degenerate equation, Kirchhoff equation, boundary dissipation, global existence, polynomial decay.
Received by editor(s): May 4, 2010
Published electronically: February 3, 2012
Additional Notes: The work is supported by the NSF of China (60504001, 60974033), SRF for ROCS, SEM, China (20080732041).
Article copyright: © Copyright 2012 Brown University
The copyright for this article reverts to public domain 28 years after publication.



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website